Aa
A
A
A
Close
Men's Health Community
12.9k Members
Avatar universal

pls help

I was recently treated for clamydia and even after treatment extended the days  of taking the antibiotics to be on the safer side. However, after the 10th day I noticed colorless discharge from my penis and I angrily stopped the medication and I noticed I didn't encounter the discharge again.

Three days ago, I had protected sex but there was some oral sex for a few minutes and I decided to take antibiotics to preempt any infections. After taking a days dosage of I noticed the colorless discharge again.

Pls is it possible for antibiotics to cause this or do I have an infection. I really don't want to go to my GP because I can't face him. And pls how do I know if I have burning sensation when peeing? Is it very painful or just a slight sensation when you pee. Thank you
1 Responses
Avatar universal
What were your symptoms for chlamydia the first time? You should always take the antibiotics as prescribed too.
Top Men's Health Answerers
1622896 tn?1530732573
London, United Kingdom
139792 tn?1498589250
Indore, India
11369760 tn?1449507972
Southwest , MI
Learn About Top Answerers
Popular Resources
Get the facts about this disease that affects more than 240,000 men each year.
How to lower your heart attack risk.
Here are 12 simple – and fun! – ways to boost your brainpower.
Sean Cummings discusses which available erectile dysfunction treatments may have the best outcome for you
They got it all wrong: Why the PSA test is imperative for saving lives from prostate cancer
10 prostate cancer misconceptions debunked.